# SDR AALA202508111338

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 32,112 hours, 15,511 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL ODOR CAN BE SMELLED THROUGHOUT CABIN AND COCKPIT. MAINTENANCE FOUND OIL LEAKING FROM APU DRAIN MAST REF MIC 1418556. ACCOMPLISHED WC/ 26L00021001 . CONFIRMED ODOR WAS FROM APU. BOTH ENGINE BLEEDS FOUND ODORLESS. APU DEFERED PER MIC 1418985.  (OPEN)
